Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have pain, swollen back, side, blood in urine, after accident, feel hip higher, leaning. What is causing?

I had a car crash a week ago hit both to passenger side and drivers side (I was driving) nothing wad broken but I have hit my right side very hard send been shaken about. I have whiplash and back and neck pain. I have lower back pain also and feel out of line as if right hip higher and I'm leaning to left. Today my back and side (on right) were swollen, saw to touch and I have had blood in my urine, what will be causing this?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Pain and swelling on the right side and blood in urine following a car crash needs to be investigated thoroughly. In my opinion you should get an ultrasound of the whole abdomen, in not already done, and get yourself reassessed for any injury to your internal organs especially to the renal system.

I hope I have answered your query to your satisfaction.

Wishing you an early recovery.


Rajiv K Khandelwal
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor